Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 236352, 15 pages
http://dx.doi.org/10.1155/2012/236352
Research Article

A Dengue Vaccination Model for Immigrants in a Two-Age-Class Population

1Department of Mathematics, Universitas Indonesia, Depok 16424, Indonesia
2Department of Mathematics, Universitas Padjadjaran, Jatinangor 45363, Indonesia
3Department of Mathematics, Institut Teknologi Bandung, Bandung 40132, Indonesia

Received 18 October 2011; Revised 2 January 2012; Accepted 17 February 2012

Academic Editor: A. Zayed

Copyright © 2012 Hengki Tasman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hengki Tasman, Asep K. Supriatna, Nuning Nuraini, and Edy Soewono, “A Dengue Vaccination Model for Immigrants in a Two-Age-Class Population,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 236352, 15 pages, 2012. https://doi.org/10.1155/2012/236352.